Pacific Journal of Mathematics

Concerning the domains of generators of linear semigroups.

J. W. Spellmann

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 503-509.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971646

Mathematical Reviews number (MathSciNet)
MR0278120

Zentralblatt MATH identifier
0204.16003

Subjects
Primary: 47.50

Citation

Spellmann, J. W. Concerning the domains of generators of linear semigroups. Pacific J. Math. 35 (1970), no. 2, 503--509. https://projecteuclid.org/euclid.pjm/1102971646


Export citation

References

  • [1] E. Hille and J. D. Tamarkin, Remarks on a known example of monotone continuous function,Amer. Math. Monthly 36 (1929), 255-64.
  • [2] E. C. Titchmarsh, The Theory of Functions, 2nd edition, Oxford University Press, Amen House, London, 1939.